# SDR CA130129005

- Difficulty date: January 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 17,361 hours
- Engine: Ge CF348E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Leaking
- Location: Precooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN FLIGHT WAS ENROUTE, ACFT EXPERIENCED A NR 1 BLEED FAILURE FOLLOWED BY NR 1 BLEED LEAK MESSAGE.  WITH THUNDERSHOWERS FORECAST, THE CREW ELECTED TO RETURN.  NR 1 ENGINE PRECOOLER AFT INTERFACE GASKET REPLACED IAW AMM 36-11-08 PB401.
